A proof of the Schauder-Tychonoff theorem.

Díaz, Lolimar; Naulin, Raúl

Divulgaciones Matemáticas (2006)

  • Volume: 14, Issue: 1, page 47-57
  • ISSN: 1315-2068

How to cite


Díaz, Lolimar, and Naulin, Raúl. "A proof of the Schauder-Tychonoff theorem.." Divulgaciones Matemáticas 14.1 (2006): 47-57. <http://eudml.org/doc/232677>.

author = {Díaz, Lolimar, Naulin, Raúl},
journal = {Divulgaciones Matemáticas},
keywords = {fixed point theorems; discontinuous functions},
language = {eng},
number = {1},
pages = {47-57},
publisher = {La Universidad del Zulia},
title = {A proof of the Schauder-Tychonoff theorem.},
url = {http://eudml.org/doc/232677},
volume = {14},
year = {2006},

AU - Díaz, Lolimar
AU - Naulin, Raúl
TI - A proof of the Schauder-Tychonoff theorem.
JO - Divulgaciones Matemáticas
PY - 2006
PB - La Universidad del Zulia
VL - 14
IS - 1
SP - 47
EP - 57
LA - eng
KW - fixed point theorems; discontinuous functions
UR - http://eudml.org/doc/232677
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.